# SDR ASAA2025102661567

- Difficulty date: October 26, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 50,410 hours, 8,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT DISARM FROM INSIDE THE CABIN. GROUNDED - YES. CLEANED DEBRIS AND PERFORMED R1 DOOR ARM / DISARM.  OPS CHECKED IAW AIRBUS AMM 52-71-00-710-802-A. OPS CHECKED GOOD. AIRCRAFT OK FOR SERVICE.
